| Model Number |
02.18.IF6.09.LM |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 april 2020: lot 168025: (b)(4) items manufactured and released on 2-feb-2017.Expiration date: 2022-01-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 1 year and 2 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and liner-swap and the surgery was completed successfully.